MAUDE Adverse Event Report: Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET

Y EXT W/VLV PORTS & 2 SLD CLP; INTRAVASCULAR ADMINISTRATION SET
Model Number 20019E
Medical Device Problem Codes Complete Blockage (1094); Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported y ext w/vlv ports & 2 sld clp had blockage issues.The following information was provided by the initial reporter: "we are having problems with the smartsite extension set ref 20019e.We have had quite a few that will not flush/prime.".
 
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.It was reported that the smartsite won't flush or prime.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20019e because a lot number was not provided by the customer.A definitive root cause for the customer's experience could not be determined as no needle-free connector (smartsite) was returned.Following a small number of similar reports, bd has conducted an in-depth investigation, capa#1998036, to identify any potential contributing factors for occlusion of this nature.H3 other text : see h.10.
 
Event or Problem Description
It was reported y ext w/vlv ports & 2 sld clp had blockage issues.The following information was provided by the initial reporter: "we are having problems with the smartsite extension set ref (b)(4).We have had quite a few that will not flush/prime.".

Brand Name
Y EXT W/VLV PORTS & 2 SLD CLP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12389651
Report Number9616066-2021-51926
Device Sequence Number14627532
Product Code FPA
UDI-Device Identifier27613203013813
UDI-Public27613203013813
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20019E
Device Catalogue Number20019E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date10/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1